MathSciNet Relay Station
MathSciNet bibliographic data
MR2060998 37C85 (22E40 37A15 60B11 60B15 60G50)
Guivarc'h, Y.; Starkov, A. N. Orbits of linear group actions, random walks on homogeneous spaces and toral automorphisms. Ergodic Theory Dynam. Systems 24 (2004), no. 3, 767–802.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement